# SDR MASA200700147

- Difficulty date: March 15, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 26,741 hours, 29,253 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2763 CLD.  REPORTED A FALSE CARGO SMOKE WARNING IN FLIGHT.  MX RESECURED A LOOSE CONNECTOR ON THE SMOKE DETECTOR.
